# SDR AALA202212287629

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 62,107 hours, 36,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT DOOR, DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
